CSN Login
Members Online: 16

Swollen ankles, feet

relda
Posts: 4
Joined: Aug 2009

Hi ~ I've been on once/week Torisel since March, 2009. Suddenly, within the last several weeks, my feet and ankles have swollen incredibly. I can't fit into most of my shoes. I bought compression knee-hose at the drug-store, have been taking 20mg of Lasix every other day, and have just about depleted my salty snack intake (pizza-chips, etc) --- but to no avail ... anyone else having this problem? If so, please tell me what you're doing about it that helps. Thanks ~~

lferlaw
Posts: 1
Joined: Oct 2009

I was on Torisel for 7 weeks. Ankles and legs became very swollen. Eventually, I developed interstitial lung disease, a rare side effect. I needed to increase Lasix 20 mg from every other day to every day. Keep feet elevated at all times. Eat foods with diuretic properties. I was off Torisel for 8 weeks before edema subsided and things went back to normal. More important is to watch your breathing. If you have any shortness of breath, report it to your dr ASAP. Hope this helps.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network